MAUDE Adverse Event Report: AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2L; KNEE ENDOPROSTHETICS

AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2L; KNEE ENDOPROSTHETICS
Model Number NB015Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with nb015z - as enduro femoral component cemented f2l.According to the complaint description, the revision due to aseptic loosening was 3 years 5 months post surgery.Original date of surgery: (b)(6) 2017.Date of revision surgery: (b)(6) 2021.A revision surgery was necessary.Additional information was not provided.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).Involved components: nr400z - as nut f/femur extens.Stem all sz.Neutr.- lot 52211649.Nr194z - as tibia offset stem d12x92mm cemented - lot 52257685.Nr865z - as enduro femur spacer distal f2 8mm - lot 52287175.Nr865z - as enduro femur spacer distal f2 8mm - lot 51905538.Nr292z - as femur extens.Stem 6° d15x77 cemented - lot 52295198.Nr884z - as enduro meniscal component f2 18mm - lot 52318309.Nb011z - as enduro tibial comp.Offset cemented t1 - lot 52328619.
 
Event or Problem Description
Involved components: nr400z - as nut f/femur extens.Stem all sz.Neutr.- lot 52211649; nr194z - as tibia offset stem d12x92mm cemented - lot 52257685; nr865z - as enduro femur spacer distal f2 8mm - lot 52287175; nr865z - as enduro femur spacer distal f2 8mm - lot 51905538; nr292z - as femur extens.Stem 6° d15x77 cemented - lot 52295198; nr884z - as enduro meniscal component f2 18mm - lot 52318309; nb011z - as enduro tibial comp.Offset cemented t1 - lot 52328619.
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
AS ENDURO FEMORAL COMPONENT CEMENTED F2L
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12167184
Report Number9610612-2021-00504
Device Sequence Number3704763
Product Code KRO
UDI-Device Identifier04046963177492
UDI-Public4046963177492
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K101815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberNB015Z
Device Catalogue NumberNB015Z
Device Lot Number52357231
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NB011Z - LOT 52328619; NB011Z - LOT 52328619; NR194Z - LOT 52257685; NR194Z - LOT 52257685; NR292Z - LOT 52295198; NR292Z - LOT 52295198; NR400Z - LOT 52211649; NR400Z - LOT 52211649; NR865Z - LOT 51905538; NR865Z - LOT 51905538; NR865Z - LOT 52287175; NR865Z - LOT 52287175; NR884Z - LOT 52318309; NR884Z - LOT 52318309
Outcome Attributed to Adverse Event Required Intervention;